The all-pay auction with nonmonotonic payoff

Chowdhury, S.M. (2017) The all-pay auction with nonmonotonic payoff. Southern Economic Journal, 84 (2). pp. 375-390. ISSN 0038-4038

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Chowdhury, S.M.
Copyright, Publisher and Additional Information:

© 2017 by the Southern Economic Association. This is an author-produced version of a paper subsequently published in Southern Economic Journal. Uploaded in accordance with the publisher's self-archiving policy.

Keywords: C72; 74; D44; O30
Dates:
  • Published: October 2017
  • Published (online): 2 August 2017
  • Accepted: July 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Economics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 01 Jun 2023 13:36
Last Modified: 01 Jun 2023 17:04
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: 10.1002/soej.12229
Related URLs:
Open Archives Initiative ID (OAI ID):

Export

Statistics